Title

Toward A Unified Theory Of Generalized-Functions - Convergence

Title - Alternative

Math. Nachr.

Keywords

Mathematics

Abstract

Generalized functions are usually treated as bounded linear functionals on spaces of test functions. Here they are considered as objects which ''convolute'' with test functions and satisfy a certain associativity condition. In this setting simple definitions are given for convergence of sequences of test functions and generalized functions, definitions which do not depend on particular properties of the space of test functions. It is shown that for the most commonly used spaces, these general definitions reduce to the standard ones.

Publication Title

Mathematische Nachrichten

Volume

161

Publication Date

1-1-1993

Document Type

Article

Language

English

First Page

27

Last Page

43

WOS Identifier

WOS:A1993LE68100003

ISSN

0025-584X

Share

COinS